# SDR SWAA2021081008188

- Difficulty date: August 12, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Rt Emer Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EXIT DOOR (843) LONG BOLT FOR INTERIOR HANDLE IS CORRODED. / REPLACED HANDLE THRU-BOLT PER AMM 52-22-51
